MathSciNet Relay Station
MathSciNet bibliographic data
MR1858000 49M30 (49K20 76D55 93C20)
Gunzburger, Max Adjoint equation-based methods for control problems in incompressible, viscous flows. Flow Turbul. Combust. 65 (2000), no. 3-4, 249–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement